Cohomology of Lie groups with real coefficients
Doklady Akademii Nauk, Tome 176 (1967) no. 1, pp. 24-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_1_a4,
author = {I. M. Gel'fand and D. B. Fuchs},
title = {Cohomology of {Lie} groups with real coefficients},
journal = {Doklady Akademii Nauk},
pages = {24--27},
year = {1967},
volume = {176},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_1_a4/}
}
I. M. Gel'fand; D. B. Fuchs. Cohomology of Lie groups with real coefficients. Doklady Akademii Nauk, Tome 176 (1967) no. 1, pp. 24-27. http://geodesic.mathdoc.fr/item/DAN_1967_176_1_a4/